# SDR DALA2024071207082

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 98,715 hours, 43,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 672 1 LEFT DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRI OPS CHK GOOD OK FOR SVC PER B757 AMM 52-11. (5671104)
